# SDR AALA202508202898

- Difficulty date: August 14, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 23,761 hours, 10,356 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: ASP4560
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED DURING LEVEL FLIGHT. REMOVE AND REPLACED LEFT HAND AFT LOW PRESSURE SWITCH. PER AMM 28-42-11.
